Differential inclusions with phase constraints that do not depend on time
Diskretnyj analiz i issledovanie operacij, no. 28 (1988), pp. 34-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1988_28_a4,
author = {M.-A. Mukhsinov},
title = {Differential inclusions with phase constraints that do not depend on time},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {34--44},
year = {1988},
number = {28},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1988_28_a4/}
}
M.-A. Mukhsinov. Differential inclusions with phase constraints that do not depend on time. Diskretnyj analiz i issledovanie operacij, no. 28 (1988), pp. 34-44. http://geodesic.mathdoc.fr/item/DA_1988_28_a4/